See Alike in...

Alike App

Browser

GingerSnapple

588d

I'm suffering and I don't know if it's my new medication or my medical conditions getting worse. TW: Menstruation, Blood mentioned So I just started Norethindrone, a progesterone only birth control. I just started my 3rd month. I've been breaking out everywhere, my chest, my back, and my face have been the worst. My periods have felt probably the worst they've ever been and they don't stop. Since I started the medication, I haven't stopped bleeding and the cramps have been getting so bad I get nauseous. My chest hurts, which only ever happened with my period when I was just starting to have a period, when I was a kid. I'm constantly tired and sore. Working has been a nightmare. Constantly Bleeding has been awful, especially when it's unpredictable. I could be spotting then an hour later I've bleed through. I know there's an adjustment period with this, but this doesn't feel like I'm adjusting. My body never acted like this when I started and was on my last medication. Has anyone had this problem before with this medication.. or could this be something else?

    • Maryn123

      582d

      Hi, I'm not familiar with this side effect from the medicine but it could be one, especially if it started after you started taking the medicine. I think the correct thing is to go to your gynecologist who will examine you and decide if a medication change is necessary or if it is something else. You don't have to suffer.

      • GingerSnapple

        578d

        @Maryn123 Thank you, unfortunately this is under my gynecologists recommendation.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion